# SDR 219PA0014

- Difficulty date: March 14, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N219PA
- Make and model: Boeing 737222
- Aircraft serial: 19956
- Aircraft time: 62,425 hours, 61,856 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AFT CARGO DOOR LIGHT CAME ON AT 75 KTS.  RTO, NO BRAKES APPLIED, REVERSERS ONLY.  ADJUSTED PROXIMITY SWITCH AND OPS CHECKED PER MM 52-10-00.
